Alert archive / Kansas / Flash Flood Warnings in 2007

Flash Flood Warning 57, NWS Topeka, KS

June 27, 2007Anderson County, Coffey County, Kansas

NWS Topeka, KS issued this flash flood warning at Jun 27, 2007, 10:30 PM CDT for Anderson County, Coffey County, Kansas. It was in force for 6 hr. 2 reports came from inside the area while it was in force.

The area

The counties it named, with what was reported inside it.

The facts

Issued
Jun 27, 2007, 10:30 PM CDT (03:30 UTC)
Expired
Jun 28, 2007, 4:30 AM CDT
In force
6 hr
Issued by
NWS Topeka, KS
Area
Whole counties

Counties Anderson County, KS, Coffey County, KS

The radar

The Topeka radar (KTWX), 106 km from the middle of the area, began a volume at 03:34 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 28, 12:50 AM CDTFLASH FLOOD13 N Burlington, KSSHERIFF REPORTS A SWIFT CURRENT OF WATER FLOWING OVER 23RD ROAD BETWEEN US 75 AND KAFIR ROAD. WATER WAS FLOWING FAST ENOUGH THAT HE DID NOT WANT TO TRY AND CROSS THE ROAD.
Jun 28, 1:20 AM CDTFLASH FLOOD13 N Burlington, KSFOLLOW UP TO EARLIER REPORT. AT 120 AM SHERIFF REPORTED WATER STILL FLOWING OVER 23RD ROAD BETWEEN US 75 AND KAFIR ROAD AND WAS ESTIMATED 4 INCHES DEEP.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Topeka, KS (KTOP), launched 00:00Z, 3.5 hours before the alert went out and 87 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Topeka, KS at 00:00Z on 2007-06-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 602 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Topeka, KS at 00:00Z on 2007-06-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -23 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
602 J/kg
Mixed-layer CIN
-2 J/kg
Mixed-layer LCL
748 m above ground
0-6 km bulk shear
9 kt
0-1 km storm-relative helicity
-23 m²/s²
0-3 km storm-relative helicity
10 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS53 KTOP 280333
FFWTOP
KSC003-031-280930-

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE TOPEKA KS
1030 PM CDT WED JUN 27 2007

THE NATIONAL WEATHER SERVICE IN TOPEKA HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  WESTERN ANDERSON COUNTY IN EAST CENTRAL KANSAS...
  EASTERN COFFEY COUNTY IN EAST CENTRAL KANSAS...

* UNTIL 430 AM CDT

* AT 1024 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED  
  VERY HEAVY RAIN FROM SLOW MOVING THUNDERSTORMS OVER THE COFFEY AND 
  ANDERSON COUNTY LINE. RADAR ESTIMATES THAT 3 TO 4 INCHES OR        
  RAINFALL HAS ALREADY FALLEN OVER THE AREA WITH AN ADDITIONAL 2     
  INCHES POSSIBLE OVERNIGHT.

* LOCATIONS IMPACTED INCLUDE...
  WAVERLY...
  HARRIS...
  WESTPHALIA...
  ALICEVILLE...

TORRENTIAL RAINFALL WILL CAUSE FLASH FLOODING OF INTERSECTIONS AND
COUNTRY ROADS...AS WELL AS FARMLAND ALONG THE BANKS OF CREEKS AND 
STREAMS. BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO 
RECOGNIZE THE DANGERS OF FLOODING. MOVE TO HIGHER GROUND...AWAY FROM 
RISING WATER.

STAY TUNED TO NOAA WEATHER RADIO OR LOCAL MEDIA OUTLETS FOR THE
LATEST INFORMATION CONCERNING THE SEVERE WEATHER.

LAT...LON 3808 9563 3808 9541 3838 9540 3839 9562

$$
3 follow-up statements
000 
WGUS73 KTOP 280511
FFSTOP

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
1208 AM CDT THU JUN 28 2007

KSC003-031-280930-
COFFEY-ANDERSON-
1208 AM CDT THU JUN 28 2007

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 430 AM CDT FOR
WESTERN ANDERSON AND EASTERN COFFEY COUNTIES...

AT 1207 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO 
INDICATE MODERATE TO HEAVY RAIN OVER COFFEY AND ANDERSON COUNTIES. 
RADAR ESTIMATES THAT AS MUCH AS 4 INCHES OF RAINFALL HAS FALLEN NEAR 
THE COUNTY LINE. ADDITIONAL RAINFALL IS LIKELY THROUGH THE EARLY 
MORNING WHICH COULD CAUSE AREA STREAMS AND CREEKS TO LEAVE THEIR 
BANKS. 

LOCATIONS IMPACTED INCLUDE...
WAVERLY...ALICEVILLE...WESTPHALIA AND HARRIS

MOST DEATHS IN FLASH FLOODING OCCUR IN AUTOMOBILES. BE ESPECIALLY 
CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE FLASH FLOODING... 
AND NEVER ATTEMPT TO CROSS FLOWING WATER IN A CAR OR ON FOOT.

LAT...LON 3808 9563 3808 9541 3838 9540 3839 9562

$$
000 
WGUS73 KTOP 280556
FFSTOP

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
1254 AM CDT THU JUN 28 2007

KSC003-031-280930-
COFFEY-ANDERSON-
1254 AM CDT THU JUN 28 2007

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 430 AM CDT FOR
WESTERN ANDERSON AND EASTERN COFFEY COUNTIES...

AT 1251 AM CDT...COFFEY COUNTY SHERIFF REPORTED FLASH 
FLOODING...WITH A SWIFT CURRENT OF WATER FLOWING OVER 23RD ROAD 
BETWEEN US 75 AND KAPER ROAD. 

LOCATIONS IMPACTED INCLUDE...
WAVERLY...ALICEVILLE...WESTPHALIA AND HARRIS

DO NOT DRIVE INTO AREAS WHERE THE WATER COVERS THE ROAD. IF YOU 
DO...YOU ARE PUTTING YOUR LIFE IN DANGER

LAT...LON 3808 9563 3808 9541 3838 9540 3839 9562

$$
000 
WGUS73 KTOP 280721
FFSTOP

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
218 AM CDT THU JUN 28 2007

KSC003-031-280930-
COFFEY-ANDERSON-
218 AM CDT THU JUN 28 2007

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 430 AM CDT FOR
ANDERSON AND EASTERN COFFEY COUNTIES...

AT 120 AM LOCAL LAW ENFORCEMENT OFFICIALS REPORTED FLASH FLOODING 
WAS STILL OCCURING ON 23RD ROAD BETWEEN US 75 AND KAPER ROAD.  WATER
4 INCHES DEEP WAS REPORTED BY THE SHERIFF FLOWING OVER THE ROAD.

AT 215 AM...RADAR INDICATED ANOTHER BAND OF MODERATE TO LOCALLY 
HEAVY RAIN WAS MOVING NORTH ACROSS COFFEY AND ANDERSON COUNTIES WITH 
THE HEAVIEST BAND MOVING ACROSS EASTERN ANDERSON COUNTY.  

LOCATIONS IMPACTED INCLUDE...
KINCAID...BUSH CITY...COLONY...HALLS SUMMIT...BURLINGTON 
WAVERLY...HARRIS...GREELEY AND GARNETT

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. MOVE TO HIGHER GROUND...AWAY FROM RISING WATER.

DO NOT DRIVE INTO AREAS WHERE THE WATER COVERS THE ROAD.

LAT...LON 3805 9569 3804 9508 3838 9508 3839 9562

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Topeka, KS wrote its last area forecast discussion before this flash flood warning went out at Jun 27, 3:23 PM CDT, 7 hours 7 minutes earlier.

Area forecast discussion, Jun 27, 3:23 PM CDT, 7 hours 7 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TOPEKA KS
323 PM CDT WED JUN 27 2007

.DISCUSSION...

COMPLEX WEATHER PATTERN OVER THE AREA TODAY. FRONTAL BOUNDARY FROM
THE NORTH LINGERING SOMEWHERE ACROSS NORTH CENTRAL INTO NORTHEAST
KANSAS...WHILE UPPER LOW OVER OKLAHOMA MOVES SLOWLY NORTHWARD.  HAVE
HAD AN INITIAL ROUND OF CONVECTION WITH THE NORTHERN FRONT PROMPTING
HEAVY RAIN ALONG THE KS NE BORDER...AND ARE NOW SEEING A LINE OF
HEAVIER RAINFALL ASSOCIATED WITH SOUTHERN LOW MOVING NORTH INTO EAST
CENTRAL KS ATTM.

DIFFICULT TO REFINE DETAILS WITH ONGOING CONVECTION...HOWEVER DO
THINK THAT BOUNDARY CURRENTLY BISECTING THE CWA WILL CONTINUE TO
MOVE SOUTHWARD SLOWLY THROUGH THE EVENING HOURS. AS UPPER LOW
CONTINUES TO PROGRESS NORTH...EXPECT ONE TO ENHANCE THE OTHER AND
BRING ADDITIONAL AREAS OF HEAVY RAIN TO EAST CENTRAL KANSAS.  STORMS
ARE RATHER PROLIFIC RAIN PRODUCERS...DROPPING AN INCH IN HALF AN
HOUR IN SOME LOCATIONS. SHOWERS AND STORMS HAVE DIMINISHED IN
INTENSITY AS BOUNDARY PASSES...SO THINK OUR NORTHERN COUNTIES WILL
BE OK OUT OF THE WATCH ALTHOUGH LOCALLY HEAVY RAINFALL STILL
POSSIBLE.  SOUTHERN COUNTIES MAY GET A PROLONGED ROUND OF
PRECIPITATION AND THINK THE WATCH IS STILL WARRANTED SO WILL STAY IN
PLACE. HAVE KEPT HIGH POPS ALONG AND SOUTH OF I70 FOR THIS AFTERNOON
INTO TONIGHT...AND DECREASED ALONG THE NORTHERN BORDER TO NO POPS
AFTER MIDNIGHT AS SYSTEM SLOWLY GETS SHUNTED SOUTHWARD BY THE MEAN
FLOW. WILL CARRY LIKELY POPS ALONG/SOUTH OF I35 IN THE MORNING THEN
DIMINISH LATER IN THE DAY AS THREAT DECREASES. HAVE COOLED TEMPS A
BIT AND INCREASED CLOUD COVER AND ADJUSTED QPF TO TRY AND BETTER
CAPTURE ONGOING AND FORECAST PRECIP.

67

THURSDAY NIGHT...WITH THE SLOW MOVEMENT OF THE FRONTAL BOUNDARY
TODAY AND THE MODELS HAVING DIFFICULTY JUST IN INITIALIZATION LEFT
SOME LOW CHANCE TO SLIGHT CHANCE POPS ACROSS EAST CENTRAL KS
OVERNIGHT.  UPPER LEVEL RIDGING WILL BEGIN TO BUILD INTO NORTH
CENTRAL KS OVERNIGHT SO WOULD NOT ANTICIPATE MUCH IN THE WAY OF
PRECIPITATION FURTHER NORTH THAN I35.  AS UPPER LEVEL RIDGING
CONTINUES TO NUDGE EAST FRONTAL BOUNDARY SHOULD SINK SOUTH OF THE
FORECAST AREA BY THE MORNING HOURS SO REMOVED POPS AFTER 12Z FRIDAY.

FRIDAY THROUGH WEDNESDAY...IN GENERAL PATTERN WILL BE CHARACTERIZED
WITH UPPER LEVEL RIDGING AND GRADUAL WARMING.  INITIALLY IN THE
PERIOD BEHIND THE PASSAGE OF THE WEAK COLD FRONT H500 RIDGE WILL
BUILD IN WEST TO EAST ACROSS THE CWA CLEARING OUT ANY LINGERING
PRECIPITATION ACROSS EAST CENTRAL KS BY FRIDAY AFTERNOON.  BAND OF
WESTERLIES WILL SET UP NORTH OF THE H500 RIDGE AXIS BRINGING LEE
SIDE TROUGHING OVER THE WESTERN HIGH PLAINS BY SATURDAY.  LEE
TROUGHING WILL VEER LOW LEVEL WINDS AROUND TO THE SOUTH ACROSS THE
ENTIRE FORECAST AREA BY SUNDAY AFTERNOON.  BETWEEN SOUTHERLY FLOW
AND MOSTLY SUNNY SKIES ASSOCIATED WITH MID TO UPPER LEVEL RIDGING
TEMPERATURES WILL SLOWLY INCREASE THROUGHOUT THE PERIOD.  HIGHS ON
FRIDAY ARE EXPECTED TO TOP OUT IN THE LOWER TO MID 80S.  HIGH
TEMPERATURES WILL THROUGHOUT THE WEEK AND BY MONDAY HIGHS ARE
EXPECTED TO CLIMB INTO THE LOWER TO MID 90S ACROSS THE FORECAST
AREA.  BY TUESDAY NIGHT AND INTO WEDNESDAY THE GFS WAS INDICATING AN
AMPLIFICATION OF THE H500 RIDGE WEST OVER THE ROCKIES AS A FEW
STRONG SHORTWAVES MOVE SOUTH OUT OF CANADA INTO THE GREAT LAKES
REGION.  IF THIS VERIFIES THE FLOW ALOFT WOULD TRANSITION TO
NORTHWEST FLOW WITH AN AMPLIFIED RIDGE OVER THE WESTERN CONUS...AND
A MEAN TROUGH OVER THE EAST COAST.  WITH PERSISTENT SOUTHERLY FLOW
AND TRANSITIONING NORTHWEST FLOW ALOFT TUESDAY NIGHT INTO WEDNESDAY
THERE IS AN INCREASING CHANCE OF A POSSIBLE WEAK FRONTAL PASSAGE OR
EMBEDDED SHORTWAVE PASSAGE THAT COULD SET OFF SOME CONVECTION ACROSS
THE CWA.  WITHOUT MUCH CONFIDENCE IN THESE RELATIVELY SMALL SCALE
FEATURES OUT AT DAY 7 OF THE FORECAST PACKAGE HAVE LEFT THE FORECAST
DRY AT THIS TIME.  THE MIDDLE OF NEXT WEEK WILL HAVE TO BE MONITORED
FOR PRECIPITATION CHANCES IF THE FLOW ALOFT DOES TRANSITION TO A
NORTHWEST FLOW.

CAVANAUGH

&&

.AVIATION...

HAVE CARRIED VFR CONDITIONS INITIALLY AT TAF SITES HOWEVER HAVE IFR
CONDITIONS AT TIME OF GREATEST THREAT FOR HEAVY RAINFALL AND
TSTORMS. HAVE DEPICTED HEAVIEST ROUNDS AT MHK IN THE
AFTERNOON...WITH TOP AND FOE IN THE EVENING HOURS. AS FRONT MOVES
SOUTH THINK THAT WILL BRING CIGS BACK UP TO MVFR IN THE EARLY
MORNING HOURS.

67

&&

.TOP WATCHES/WARNINGS/ADVISORIES...FLASH FLOOD WATCH THROUGH 7 PM
THURSDAY FOR KSZ040-054>056-058-059.

&&
Hazardous weather outlook, Jun 27, 4:18 PM CDT, 6 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TOPEKA KS
418 PM CDT WED JUN 27 2007

KSZ008>012-020>024-026-034>040-054>056-058-059-282130-
REPUBLIC-WASHINGTON-MARSHALL-NEMAHA-BROWN-CLOUD-CLAY-RILEY-
POTTAWATOMIE-JACKSON-JEFFERSON-OTTAWA-DICKINSON-GEARY-MORRIS-
WABAUNSEE-SHAWNEE-DOUGLAS-LYON-OSAGE-FRANKLIN-COFFEY-ANDERSON-
418 PM CDT WED JUN 27 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL...NORTH
CENTRAL AND NORTHEAST KANSAS.

.DAY ONE...TONIGHT

SCATTERED TO NUMEROUS SHOWERS WITH ISOLATED THUNDERSTORMS ARE
EXPECTED ACROSS THE ENTIRE AREA TONIGHT. LOCALLY HEAVY RAINFALL
IS POSSIBLE TONIGHT WITH THE HIGHEST PROBABILITY OF HEAVY RAIN
EXISTING ALONG AND SOUTH OF THE KANSAS TURNPIKE. AS A RESULT A
FLASH FLOOD WATCH REMAINS IN EFFECT TONIGHT FOR PORTIONS OF EAST
CENTRAL KANSAS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THE FLASH FLOOD WATCH WILL CONTINUE THROUGH 700 PM THURSDAY ACROSS
PORTIONS OF EAST CENTRAL KANSAS...GENERALLY ALONG AND SOUTH OF
INTERSTATE 35. SHOWERS AND THUNDERSTORMS WILL MOVE SLOWLY AND
BRING PERIODS OF MODERATE TO HEAVY RAINFALL ACROSS PORTIONS OF
EAST CENTRAL KANSAS.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO REPORT RAINFALL AMOUNTS OVER ONE INCH
TO THE NATIONAL WEATHER SERVICE IN TOPEKA.

In the hours before

Local storm report, Jun 27, 6:34 PM CDT, 3 hours 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
634 PM CDT WED JUN 27 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0623 PM     FLASH FLOOD      7 WSW MAYETTA           39.30N 95.84W
06/27/2007                   JACKSON            KS   FIRE DEPT/RESCUE

            WATER BEGINNING TO FLOW OVER ROADWAYS. AT 150TH AND HWY K
            WATER IS FLOWING 1 INCH DEEP OVER THE ROAD. WATER FLOWING
            THROUGH A CREEK HAS REACHED THE BOTTOM OF A BRIDGE NEAR
            150TH AND K AS WELL.

0627 PM     HEAVY RAIN       5 N DELIA               39.31N 95.97W
06/27/2007  M3.20 INCH       JACKSON            KS   TRAINED SPOTTER

            MEASURED RAINFALL SINCE 4PM. ROADS FILLED WITH
            WATER...AND PONDING OF WATER OCCURRING IN THE YARD.

&&

EK
Special weather statement, Jun 27, 6:48 PM CDT, 3 hours 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
648 PM CDT WED JUN 27 2007

KSZ059-280030-
ANDERSON-
648 PM CDT WED JUN 27 2007

...COLD AIR FUNNELS HAVE BEEN SITED ACROSS SOUTHEASTERN ANDERSON COUNTY...

AT 645 PM CDT...A FEW COLD AIR FUNNELS HAVE BEEN REPORTED BY THE
PUBLIC BETWEEN KINCAID AND LONE ELM IN SOUTHEAST ANDERSON COUNTY.

ATMOSPHERIC CONDITIONS OVER EASTCENTRAL KANSAS ARE FAVORABLE FOR THE
FORMATION OF COLD AIR FUNNELS. STUDIES OF COLD AIR FUNNELS SHOW THAT
THEY SELDOM TOUCH THE GROUND AND RARELY DO ANY DAMAGE. THESE FUNNEL
CLOUDS NORMALLY PROTRUDE A FEW HUNDRED FEET DOWNWARD FROM THE PARENT
CLOUD...ROTATE OR SPIN LIKE A TOP...AND LAST ONLY A FEW MINUTES
BEFORE DISSIPATING.

PERSONS ACROSS EASTCENTRAL KANSAS SHOULD REMAIN ALERT AND MOVE TO A
PLACE OF SAFETY IF A FUNNEL CLOUD APPROACHES THE GROUND NEAR YOUR
AREA.

STAY TUNED TO NOAA WEATHER RADIO OR LOCAL MEDIA OUTLETS FOR THE
LATEST SEVERE WEATHER INFORMATION.
Local storm report, Jun 27, 7:02 PM CDT, 3 hours 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
702 PM CDT WED JUN 27 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0627 PM     HEAVY RAIN       ST. MARYS               39.19N 96.07W
06/27/2007  M3.10 INCH       POTTAWATOMIE       KS   TRAINED SPOTTER

            MEASURED IN A RAIN GAUGE IN THE MIDDLE OF THE CITY. 2.9
            INCHES OF RAIN WAS MEASURED BY A SPOTTER JUST UP THE
            ROAD. WATER WAS FLOWING ALONG MANY ROADWAYS...AND SOME
            PONDING OF WATER WAS OCCURING IN YARDS AND FIELDS.

&&

EK
Local storm report, Jun 27, 7:38 PM CDT, 2 hours 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
738 PM CDT WED JUN 27 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0549 PM     HEAVY RAIN       SCANDIA                 39.79N 97.78W
06/27/2007  M3.00 INCH       REPUBLIC           KS   TRAINED SPOTTER

            RAIN HAD ENDED. TOTAL FROM EARLIER TODAY.

0601 PM     HEAVY RAIN       3 NW MUNDEN             39.94N 97.58W
06/27/2007  M3.50 INCH       REPUBLIC           KS   TRAINED SPOTTER

            RAIN HAD ENDED. TOTAL FROM EARLIER TODAY.

0621 PM     HEAVY RAIN       1 N ST. MARYS           39.21N 96.07W
06/27/2007  M2.50 INCH       POTTAWATOMIE       KS   TRAINED SPOTTER

            STILL RAINING. TOTAL SINCE HEAVIER RAIN BEGAN AROUND 4PM.

&&

KAYS
Local storm report, Jun 27, 10:11 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
1011 PM CDT WED JUN 27 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0630 PM     FLASH FLOOD      2 N DELIA               39.27N 95.97W
06/27/2007                   JACKSON            KS   TRAINED SPOTTER

            A QUARTER MILE WEST OF E ROAD AND 122ND...FAST FLOWING
            WATER UP TO A FOOT DEEP WAS OVER THE ROAD.

0900 PM     FLASH FLOOD      1 N DELIA               39.26N 95.97W
06/27/2007                   JACKSON            KS   TRAINED SPOTTER

            A HALF MILE WEST OF E ROAD AND 118TH...A WATERSHED POND
            WAS OVERFLOWING ACROSS THE ROAD WITH A DEPTH OF ABOUT 2
            FEET.

&&

WOLTERS

The office that day

Everything else NWS Topeka, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 27, 11:30 PM CDTFlash Flood WarningTOPFranklin6 hr

Nearby

Flash Flood Warnings in Kansas, 2007Every flash flood warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.